# SDR N6WA2025022605

- Difficulty date: February 25, 2025
- Submitted: February 26, 2025
- Operation: Air carrier
- Aircraft: N562GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10047
- Aircraft time: 43,718 hours, 33,285 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER LH PAX DOOR POST AT FS280.00 CORRODED. PERFORMED REPAIR ON LH LOWER DOOR POST AT FS280.00 IAW EO- C550-53MR-053.
